# SDR USAA010875

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB GOUGED .016 INCH DEEP BY .150 INCH LONG, BS 178 WL 176 LBL 5.5.  TRIMMED OUT DAMAGE, INSTALLED REPAIR DOUBLER PER EO 5300V153 AND EA 69798.  (M)
